# SDR SWIA201946552

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 15,455 hours, 8,283 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL CAUTION MESSAGE CAME ON WHEN LOWERING LANDING GEAR. HAD NO NOSE WHEEL STEERING WHILE ON THE GROUND.  FLT  # 5481  CLOSEDREMOVED AND REPLACED STEERING CONTROL MODULE IAW AMM. OPS CHECK GOOD AT THIS TIME.
